Pacific Journal of Mathematics

Homogeneous quasigroups.

Sherman K. Stein

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 1091-1102.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103034002

Mathematical Reviews number (MathSciNet)
MR0170972

Zentralblatt MATH identifier
0132.26502

Subjects
Primary: 20.95

Citation

Stein, Sherman K. Homogeneous quasigroups. Pacific J. Math. 14 (1964), no. 3, 1091--1102. https://projecteuclid.org/euclid.pjm/1103034002


Export citation

References

  • [1] R. C. Bose and S. S. S. Shrikhande, On the composition of incomplete block designs, Canadian Math. J., 12 (1960) 177-188.
  • [2] M. Hall, The theory of groups, Macmillan, NY, 1959.
  • [3] H. Hanani, The existence and construction of balanced incomplete block designs, Ann.Math. Stat., 32 (1961), 361-386.
  • [4] D. C. Murdoch, Structure of abelian quasigroups, Trans. Amer. Math. Soc, 49 (1951), 392-409.
  • [5] S. Stein, On the foundations of quasigroups, Trans. Amer. Math. Soc, 85 (1957), 228-256.
  • [6] S. Stein, Left-distributive quasigroups, Proc. Amer. Math. Soc, 10 (1959), 557-558.
  • [7] S. Stein, Finite models of identities, ibid, 14 (1963), 216-222.
  • [8] H. Zassenhaus, Uber endliche Fastkrper, Abh. Math. Sem. Hamburg, 11 (1935), 187-220.
  • [9] H. Zassenhaus, Kennzeichnung endlicher linearer Gruppen ls Permutationsgruppen,ibid, pp. 17-40.